MathSciNet Relay Station
MathSciNet bibliographic data
MR1986820 (2004h:57011) 57M25
Stoimenow, A. On the unknotting number of minimal diagrams. Math. Comp. 72 (2003), no. 244, 2043–2057 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement